# SDR 99ZZZX2421

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N59905
- Make and model: Piper PA-31-350
- Aircraft serial: 317652135
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B41832
- Condition: Cracked
- Location: Governor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER GOVERNOR FLYWEIGHT CRACKED.
